# SDR DALA2023022801520

- Difficulty date: February 26, 2023
- Submitted: February 28, 2023
- Operation: Air carrier
- Aircraft: N557NW
- Make and model: Boeing 757251
- Aircraft serial: 33393
- Aircraft time: 58,622 hours, 25,866 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5657 EMERGENCY EXIT SIGN COVER LOOSE / LOCATIONS:607. CORRECTIVE ACTION: RESECURED VELCRO ON EXIT SIGN SIDEWALL. (2646027)
